MathSciNet Relay Station
MathSciNet bibliographic data
MR536952 (80k:47056) 47G05 (47B38)
Sourour, A. R. Pseudo-integral operators. Trans. Amer. Math. Soc. 253 (1979), 339–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement